Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Frequent urination, metallic smell in urine. On spironolactone, T3 compound, metformin. Causes for symptoms?

I have noticed a metallic smell to my urine; it started this morning and has persisted for several hours. I have had UTIs in the past, but I have none of the other symptoms except frequent urination . However, I am on spironolactone , so I thought my frequent urination could be due to that. I am also taking a T3 compound, Metformin , and vitamin D supplements.
Asked On : Wed, 11 Jul 2012
Answers:  1 Views:  575
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Nephrologist 's  Response
Thanks for your query.
Spironolactone should not cause frequent urination.
If you have a metallic smell you should do a urine exam to rule out a UTI.
Based on the results we can decide the further course of action.
Mean while drink plenty of fluids
Hope this helps
Good luck
Answered: Sun, 10 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor